Back to all discussions

Have you experienced side effects from Ubrelvy (ubrogepant)?

  1. Hi,
    I am wondering if anyone has experienced an increase in body pain while taking Ubrelvy.
    I had terrible body pain and exhaustion on Aimovig and had to discontinue.
    Thank you,
    Jenn

    1. Hi,
      Anyone experiencing or heard of others experiencing rebound headaches after taking Ubrelvy?
      Many thanks,
      Jenn

  2. Hi Jenn12!
    I have tried Ubrelvy, but it didn't help me with pain relief. I had no side effects, just no relief. There is another gepant abortive medication available called Nurtec. It worked better for me, and I didn't have any side effects. But this is just my experience. Hopefully, some others will chime in with their experience. Here is Nurtec's website. ~ Peggy (Migraine.com team)

    https://www.nurtec.com/

    1. Thank you, Peggy. The Ubrelvy actually stops the pain in my head (yay!) but has no effect on nausea, visual aura, dizziness. With more documentation I am sure I will be able to see if there is a connection with increased body pain - just thought I would ask.

  3. Jenn12,
    I'm glad it is giving you some much needed pain relief!

    ~ Peggy (Migraine.com team)

    1. I am currently hospitalized after taking Ubrelvy because it gave me acute pancreatitis. I found one patient who had the same experience during the clinical trials. I am looking for similar experiences.

      1. Thank you!

      2. Yes, they were. I began vomiting not long after taking it and I became extremely ill. If you look in the clinical trials, there is one case of acute pancreatitis so I am just curious if this is going to be something that is more common.

        I am so much better today than I was this time last week!!!! Thank you for the well wishes.

    or create an account to reply.